MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 9, 12MM

ENCORE MEDICAL LP DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 9, 12MM
Model Number 346-12-709
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This was a routine poly swap to provide more stability.After an office visit with the surgeon, it was determined that the patient could be have increased stability if a thicker poly insert was implanted.67 yr old male.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number (b)(4)_1644408-2022-01798; 346-10-755, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 9, 12MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24736621
Report Number1644408-2026-00552
Device Sequence Number9269539
Product Code JWH
UDI-Device Identifier00190446269885
UDI-Public00190446269885
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K180930
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2024
Device Model Number346-12-709
Device Lot Number439V1017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale